# SDR SWAA2014060628793

- Difficulty date: May 30, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 78,347 hours, 62,475 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE BEHIND THE NR 3 SLAT DELAMINATED ON THE AFT EDGE AT 17 INCHES TO 20 INCHES FROM THE OTBD EDGE.  REPAIRED NR 3 SLAT IAW SRM.
